# SDR UPS08151408

- Difficulty date: January 13, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0821
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Crew Entry
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - CREW ENTRY DOOR ECAM MESSAGE.  A/C WAS SLOWLY LOSING PRESSURIZATION AND CREW WAS HEARING A LOUD SQUEAL.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  PERFORMED MAINTENANCE CHECK PER AMM A300-05-53-00-00.  NO FAULTS NOTED.
